Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 11, Issue 2, 172-322
Articles: 1 - 12 XML export
Solutions of \(p\)-Kirchhoff type problems with critical nonlinearity in \(\mathbb{R}^N\)
Author(s): Yueqiang Song, Shaoyun Shi
Pages: 172--188
Characterizations of geodesic sub-\(b\)-\(s\)-convex functions on Riemannian manifolds
Author(s): Izhar Ahmad, Anurag Jayswal, Babli Kumari
Pages: 189--197
Iterative methods for fixed point problems and generalized split feasibility problems in Banach spaces
Author(s): Yanlai Song
Pages: 198--217
A natural selection of a graphic contraction transformation in fuzzy metric spaces
Author(s): Hanan Alolaiyan, Naeem Saleem, Mujahid Abbas
Pages: 218--227
Integral transforms and partial sums of certain meromorphically \(p\)-valent starlike functions
Author(s): Yong-Jie Liu, Jin-Lin Liu
Pages: 228--236
Positive solutions for a class of fractional boundary value problems with fractional boundary conditions
Author(s): I. Azman, M. Jleli, B. López, K. Sadarangani, B. Samet
Pages: 237--251
Two new Newton-type methods for the nonlinear equations
Author(s): Ya-Jun Xie, Na Huang, Chang-Feng Ma
Pages: 252--262
On the periodic solution of a class of stochastic nonlinear system with delays
Author(s): Bo Du, Haiyan Wang, Maoxing Liu, Xiwang Cheng
Pages: 263--273
Existence of nonoscillatory solutions to third-order neutral functional dynamic equations on time scales
Author(s): Yang-Cong Qiu, Haixia Wang, Cuimei Jiang, Tongxing Li
Pages: 274--287
Modified viscosity type iteration for total asymptotically nonexpansive mappings in CAT(0) spaces and its application to optimization problems
Author(s): Wiyada Kumam, Nuttapol Pakkaranang, Poom Kumam
Pages: 288--302
Topological coincidence principles
Author(s): Mohamed Jleli, Donal O'Regan, Bessem Samet
Pages: 303--315
Remarks to "on strong intuitionistic fuzzy metrics"
Author(s): Valentín Gregori, Almanzor Sapena
Pages: 316--322